# SDR 97ZZZX1062

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N835MA
- Make and model: Cessna 441
- Aircraft serial: 4410343
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A CRACK IN THE RT WING CANTED RIB TOP CAP.  CRACK STARTS AT AFT SIDE OF FORWARD WING SPAR AND RUNS AFT PARALLEL TO THE BEND RADIUS, APPROXIMATELY 1 INCH IN LENGTH.  STOP-DRILLED ENDS OF CRACK PER CESSNA INSTRUCTIONS.
